# SDR COMA0360448

- Difficulty date: October 4, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 18,512 hours, 16,943 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6017523843
- Condition: Cut
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5510 HYDRAULIC SYSTEM NR 2 LOW PRESSURE WARNING.  REPLACED LEAKING PRESSURE LINE IN RT PYLON.
